# SDR COMA9660014

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7080
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 601R952111
- Condition: Failed
- Location: Aft Equip Bay
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT 31,000 FEET CABIN STARTED DEPRESSURIZING RAPIDLY.  FOUND AIR CONDITIONING DUCT SEPARATED FROM THE WATER SEPARATOR.  REPLACED DUCT.
